# SDR AWXA200600381

- Difficulty date: January 29, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: D53112786200
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK IT WAS DISCOVERED THAT THE R1 DOOR AFT GIRT BAR ANGLE FITTING BRACKET WAS CORRODED AT FS 20.  CORROSION WAS EVALUATED AT LEVEL 2 AND THE DAMAGE WAS 4.2" IN LENGTH, 0.007" WIDE AND 0.120" DEEP.  MAINTENANCE REMOVED THE DAMAGED ANGLE FITTING AND INSTALLED A NEW ANGLE FITTING AT THE R1 DOOR AFT GIRT BAR ATTACH BRACKET AT FS 20 AND Y-1295 IAW AIRBUS 320 SRM 51-72-11.
